Share:


Renormalized and Entropy Solutions of Tumor Growth Model with Nonlinear Acid Production

Abstract

This paper establishes the existence of renormalized and entropy solutions for a system of nonlinear reaction-diffusion equations which describes the tumor growth along with acidification and interaction. Under the assumptions of L1 data and no growth conditions with zero Dirichlet boundary conditions, we prove the existence of renormalized and entropy solutions for the considered mathematical model.

Keyword : acid-mediated tumor growth, renormalized solution, entropy solution

How to Cite
Lingeshwaran, S., Nallasamy, D., & Shanmugasundaram, K. (2017). Renormalized and Entropy Solutions of Tumor Growth Model with Nonlinear Acid Production. Mathematical Modelling and Analysis, 22(5), 695-716. https://doi.org/10.3846/13926292.2017.1360407
Published in Issue
Sep 21, 2017
Abstract Views
89
PDF Downloads
80